# SDR ASOA201001904

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP CRACKED REAR BULKHEAD AFT FACE AT FS 621 ON 3RD INTERCOSTAL FROM BOTTOM ON LT SIDE.   CLIP CRACKED ON REAR BULKHEAD AFT FACE WAS FOUND TO BE AT FS 625 LT SIDE. R & R IAW SRM 51-40-11 AND 51-42-20 APPLIED SEALANT AND FINISH COAT IAW 51-25-00 AND 51-23-00. THIS IS A MINOR REPAIR.
